MAUDE Adverse Event Report: FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL; INTRODUCER, CATHETER

FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL; INTRODUCER, CATHETER
Model Number SS085075M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Catheter tip crimping on itself upon femoral access insertion.

Brand Name
STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
FREUDENBERG MEDICAL, LLC
2301 centennial blvd.
jeffersonville IN 47130
MDR Report Key12480522
Report Number12480522
Device Sequence Number3848385
Product Code DYB
UDI-Device Identifier00850004312025
UDI-Public(01)00850004312025(17)220405(10)0000177408
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/13/2021
Report Date (Section F) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS085075M
Device Catalogue NumberPN1008533-002
Device Lot Number0000177408
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA09/13/2021